# SDR DALA2024060605828

- Difficulty date: June 2, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0376662) FWD CARGO BAY L/H 'Z' CHANNEL IS CORRODED FROM STA 500-500L, LBL 25. REPAIRED ZEE CHANNEL L/H STA 500-500L, LBL 25 IAW B737 SRM 53-00-53-2R-6.
